3 doctors weighed in:

Do the side effects of remeron (mirtazapine) ever go away if you've switched to another drug?

3 doctors weighed in
Dr. Pamela Pappas
Psychiatry
2 doctors agree

In brief: Yes

Yes, the side effects (sedation, etc) of Remeron (mirtazapine) do go away once you stop the medicine and gone to another drug.
But the elimination half-life of Remeron (mirtazapine) is 20-40 hours -- quite long. So depending on your personal metabolism, it could take a week or so before your body has processed it all.

In brief: Yes

Yes, the side effects (sedation, etc) of Remeron (mirtazapine) do go away once you stop the medicine and gone to another drug.
But the elimination half-life of Remeron (mirtazapine) is 20-40 hours -- quite long. So depending on your personal metabolism, it could take a week or so before your body has processed it all.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors